# SDR 96ZZZX5

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 3023683
- Condition: Failed
- Location: Disk 1st Stage
- Part time: 6,527 hours
- Component: 3037312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DTS RECEIVED THE POWER SECTION FROM MOUNTAIN WEST, IT WOULD NOT ROTATE FREELY.  AT THE TIME OF DISASSEMBLY, SEVERAL PIECES OF NON-FUROUS METAL FELL OUT OF THE EXHAUST DUCT.  IT WAS NOTED AFTER THE METAL FELL OUT, THE POWER SECTION ROTATED FREELY.
